# SDR DALA2022100806511

- Difficulty date: October 5, 2022
- Submitted: October 8, 2022
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 68,472 hours, 22,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5805, INITIAL INSPECTION: MISSING AFT GIRT BAR CRANK AND CAM ON LOWER GATE AREA ON R1 DOOR . CORRECTIVE ACTION: NEW CAM WAS INSTALLED AND ADJUSTED ON 1R DOOR PER B757-300 AMM 52-11-25-825-001. (LP 2439407)
